# SDR AALA201907119014

- Difficulty date: June 14, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 49,513 hours, 31,869 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: D57259162000
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND WING MAIN LANDING GEAR RETRACTION ACTUATOR ATTACHMENT FITTING BETWEEN RIB 2 AND RIB 3. REPAIRED FITTING PER SRM 57-26-13 AND EA 295561.
